# SDR MALA060623

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 20,951 hours, 23,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN FLIGHT DECK LIKE BURNED PAINT OR PLASTIC.  MAINTENANCE RAN BOTH ENGINES WITH HIGH AND LOW BLEEDS AND RECIRC FANS ON AND NO ODOR NOTED.  CHECKED AUX HEAT, TURNED ON ALL AVIONICS AND LIGHT DIMMERS FULL BRIGHT AND CHECKED EXTERIOR ELECTRICAL PANELS.  NO BURNING OR ELECTRICAL ODOR NOTED.
